# SDR GTIA2024093038407

- Difficulty date: September 29, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N924NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9405
- Aircraft time: 11,408 hours, 4,740 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON FINAL AT 3000FT IN AFT CABIN. X-BLEED WAS SHUT + PACK 2 TURNED OFF REMOVED SMELL-PERFOMED TSM 05-50-00-810-831 FUME EVENT RAN PACK # 2 AND PERFORMED INSPECTION  APU + ENG DUCTS NO FAULTS FOUND NO SMELL DUPLICATE SYSTEM IS GOOD FOR SERVICE.
